It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-24-2008, 09:23 PM   #1
Newbie
(female)
 
Join Date: Mar 2008
Location: gold hill, oregon, USA
Posts: 4
tuffgirl HB User
cant' shake these heebie jeebies, help

I have been taking a variety of pain meds for my fibromaygia for 10 or more years. I started our with vicodin, then a fetynal patch (scary) and finally morphine. After a trip to the emergency room to remove a diseased gall bladder, I decided to end the toxins that were causing my body to react like this. Well it wasn't so easy. My doctor had a plan to ease off the morphine. However they were 12 hour timed release tablets. That didn't make sense to me. He went out of town so I quit those almost cold turkey, I just replaced them with the few vicodins I had to ease the pain. I am still so tired, can't sleep even with over the counter sleep meds. My legs seem to twitch all the time. I feel like a walking time bomb using every ounce of my strength to hold on. It's been five days taking about 1 (500 mg) tablet of vicodin at night. I went 17 hours today. When does it let up? All of your posts lift my spirit. Just knowing your not alone really helps. Many of you are going through the same thing and I wish all of you well. I wish my doctor would have warned me of this. I asked him frequently but he assured me I would be okay. Thanks all......Tuffgirl

 
Old 03-24-2008, 10:09 PM   #2
Newbie
(male)
 
Join Date: Mar 2008
Location: Moreno Valley, Ca, USA
Posts: 3
recovered1 HB User
Re: cant' shake these heebie jeebies, help

Hello, I know you probably don't have a problem with valium, but here's what happened with me. I have taken valium for 10 years. 10mg little blue pills, about 3-4 daily combined with pain killers. Last Halloween, about 5 months ago I was forced to quit cold turkey, because i coudn't get my hands on any pills. I was beyond stressed out thinking about when and where i was gettin my next supply. THE SECOND DAY into my days without valium, I has a massive seizure while holding my 3 year old baby girl in my arms. I smashed my face against the window ledge in the living room, cut my hands and toes on carpet strips and crawled outsideon my hands and knees all while seizuring NOT EVN REALIZING WHAT WAS HAPPENING WITH ME. The very next thing i saw was myself in a paramedic gurny and my son crying looking at me. I asked him what was wrong, he said I just had a seizure. I am a healthy guy whose never had seizures or problems like that. Anyhow, VALIUM AND OTHER PHSYCH MEDS ARE THE DEDLIEST, SCARIEST, STAY-AS-FAR-AWAY-FROM-THEM MEDS OUT THERE. Their pure evil. Please do yourself the favor and ween yourself off. My life is so much better without them. Trust me, I know the feeling of " I CAN'T LIVE WITHOUT VALIUM" feeling. Beleive me. IT GOES AWAY, it takes about 30-45 days to completely recover and not feel the need or desire for anything but when your clean, your mind comes into balance. Take loads of ANTIOXIDANTS to heal your body and relax. life goes on. I literely felt my brain harmonize on the 30 day of my recovery, but I had to be the guy who suffers a major seizure from quitting cold turkey. DO NOT DO THAT. IT IS EXTREMELY DANGEROUS. If my friend wasn't at my house the day i had my seizure to call 911, I coudl've easily died. To feel better drink ACAI juice daily. It's high in antioxidants. Wheatgrass juice, barley grass etc. Eat healthy, drink distilled water only and juice etc, your body is self healing and will come into balance. Hang in there. The road is hard, but rewarding. You really need to go hard core healthy diet. TRUST ME-IT WORKS!

BE STRONG, HAVE FAITH IN YOURSELF AND GOD, YOU CAN QUITT AND BE HAPPY.

Recovered1

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Cant take a deep breath yawning dizzy anxiety all day long jbsim Anxiety 9 07-03-2009 05:10 AM
Detox Day One: Heebie Jeebin chris2681 Addiction & Recovery 6 05-20-2007 10:05 AM
help, i cant shake this!! fussball12 Obsessive Compulsive Disorder (OCD) 1 11-16-2005 06:40 AM
Weebie Jeebies Betterdaysforme Lyme Disease 1 06-16-2005 11:26 AM
The right Protien shake Trashmaster Exercise & Fitness 9 12-10-2004 06:34 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (108), reachout (100), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!